Hot flushes have stopped now I'm worried

Hello I. All of a mess past few weeks as its coming upto a year that i was diagnosed so that’s on my mind constantly and the fact that I’m worried tamoxifen has stopped working !

 

I’ve done the surgery chemo and radiotherpay I’m HER2 neg ER + 7/8 so I’ve been on tamoxifen since 24th October I’ve been having hot flushes since midway through chemo had FEC-T since last summer I’ve had hot flushes every day and night sweats upto 26 in one day it never bothered me I used to smile and think we’ll that’s the drugs doing there job . Now since end Jan beginning of Feb they have reduced to about 8 per day and early March just stopped nothing since no night sweats not hot flushes and it’s worrying me has anyone else have this ? 

 

Along with it’s the worry I’ve had terrible pain in my hip to the point I can hardly walk after going back and forth to the doc she referred me for an ultra sound from that I’ve had a C125A test for ovarian C markers which thankfully came back as normal then I went last week to see a gynaecologist (who had a rummage around up my foo foo with a torch !!!) highly embarrassing said he couldn’t feel any swelling and the C125A test was reacurring but not conclusive  but wants to do a MRI which is this week forgot to say on the ultra sound came back with a 4.5cm cyst query lesion  I’ve not had one of them before I have been freaking out ever since and worried sick HELP feel like I’m trapped in a body that’s falling apart I’m only 38 

Hi Dotty
I’m on tamoxifen & have had only mild side effects which can vary, there’s no reason why it should not be working.
I saw recently on the nurses section here that there was no evidence to link lack of tamox side effects with its effectiveness.
Obviously, you now have the additional anxiety around the mri scan, so until that’s resolved, its not surprising you feel the way you do at the mo.
do take care
ann x

I only had hot flushes for the first month on tamoxifen and was told when they stopped that my body had just adapted to the medicine, so I think it’s a good thing!